# SDR IPXA2020030252651

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: F4A300622R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGREQUESTING FURTHER INVESTIGATION OF THE FR45 @ STR37 FRAME BASE FITTING FOR POSSIBLE CRACK.COMPLIED WITH EO# A300-5310-46789-F APPENDIX C AND K. P/N 536177A43R00 FR45 REPAIR KIT, RH
